IDEAS home Printed from https://ideas.repec.org/p/ant/wpaper/2001014.html
   My bibliography  Save this paper

Socio-economische determinanten van medische consumptie: Analyse gezondheidsenquête 1997

Author

Listed:
  • ADRIAENSSEN, Ines
  • DE GRAEVE, Diana

Abstract

No abstract is available for this item.

Suggested Citation

  • ADRIAENSSEN, Ines & DE GRAEVE, Diana, 2001. "Socio-economische determinanten van medische consumptie: Analyse gezondheidsenquête 1997," Working Papers 2001014, University of Antwerp, Faculty of Applied Economics.
  • Handle: RePEc:ant:wpaper:2001014
    as

    Download full text from publisher

    File URL: https://repository.uantwerpen.be/docman/irua/ad752e/52a06235.pdf
    Download Restriction: no

    References listed on IDEAS

    as
    1. Yor, Marc, 1993. "From planar Brownian windings to Asian options," Insurance: Mathematics and Economics, Elsevier, vol. 13(1), pages 23-34, September.
    2. De Schepper, A. & Teunen, M. & Goovaerts, M., 1994. "An analytical inversion of a Laplace transform related to annuities certain," Insurance: Mathematics and Economics, Elsevier, vol. 14(1), pages 33-37, April.
    3. Milevsky, Moshe Arye, 1997. "The present value of a stochastic perpetuity and the Gamma distribution," Insurance: Mathematics and Economics, Elsevier, vol. 20(3), pages 243-250, October.
    4. Parker, Gary, 1994. "Two Stochastic Approaches for Discounting Actuarial Functions," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 24(02), pages 167-181, November.
    5. Hélyette Geman & Marc Yor, 1993. "Bessel Processes, Asian Options, And Perpetuities," Mathematical Finance, Wiley Blackwell, vol. 3(4), pages 349-375.
    6. Donati-Martin, Catherine & Matsumoto, Hiroyuki & Yor, Marc, 2000. "On positive and negative moments of the integral of geometric Brownian motions," Statistics & Probability Letters, Elsevier, pages 45-52.
    7. Dhaene, Jan & Denuit, Michel, 1999. "The safest dependence structure among risks," Insurance: Mathematics and Economics, Elsevier, vol. 25(1), pages 11-21, September.
    8. Dufresne, Daniel, 1989. "Stability of pension systems when rates of return are random," Insurance: Mathematics and Economics, Elsevier, vol. 8(1), pages 71-76, March.
    9. Perry, David & Stadje, Wolfgang, 2001. "Function space integration for annuities," Insurance: Mathematics and Economics, Elsevier, vol. 29(1), pages 73-82, August.
    10. Milevsky, Moshe Arye & Posner, Steven E., 1998. "Asian Options, the Sum of Lognormals, and the Reciprocal Gamma Distribution," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 33(03), pages 409-422, September.
    11. Beekman, John A. & Fuelling, Clinton P., 1990. "Interest and mortality randomness in some annuities," Insurance: Mathematics and Economics, Elsevier, vol. 9(2-3), pages 185-196, September.
    12. Vanneste, M. & Goovaerts, M. J. & Labie, E., 1994. "The distributions of annuities," Insurance: Mathematics and Economics, Elsevier, vol. 15(1), pages 37-48, October.
    13. Kaas, Rob & Dhaene, Jan & Goovaerts, Marc J., 2000. "Upper and lower bounds for sums of random variables," Insurance: Mathematics and Economics, Elsevier, vol. 27(2), pages 151-168, October.
    14. Milevsky, Moshe Arye, 1999. "Martingales, scale functions and stochastic life annuities: a note," Insurance: Mathematics and Economics, Elsevier, vol. 24(1-2), pages 149-154, March.
    15. Stephen J. Taylor, 1994. "Modeling Stochastic Volatility: A Review And Comparative Study," Mathematical Finance, Wiley Blackwell, vol. 4(2), pages 183-204.
    16. Vanneste, M. & Goovaerts, M. J. & De Schepper, A. & Dhaene, J., 1997. "A straightforward analytical calculation of the distribution of an annuity certain with stochastic interest rate," Insurance: Mathematics and Economics, Elsevier, vol. 20(1), pages 35-41, June.
    17. De Schepper, A. & Goovaerts, M. & Delbaen, F., 1992. "The Laplace transform of annuities certain with exponential time distribution," Insurance: Mathematics and Economics, Elsevier, vol. 11(4), pages 291-294, December.
    18. Perry, David & Stadje, Wolfgang, 2000. "Risk analysis for a stochastic cash management model with two types of customers," Insurance: Mathematics and Economics, Elsevier, vol. 26(1), pages 25-36, February.
    19. De Schepper, A. & Goovaerts, M., 1992. "Some further results on annuities certain with random interest," Insurance: Mathematics and Economics, Elsevier, vol. 11(4), pages 283-290, December.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ant:wpaper:2001014. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joeri Nys). General contact details of provider: http://edirc.repec.org/data/ftufsbe.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.